File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On l∞ and L∞ gains for positive systems with bounded time-varying delays

TitleOn l∞ and L∞ gains for positive systems with bounded time-varying delays
Authors
Issue Date2015
Citation
International Journal of Systems Science, 2015, v. 46 n. 11, p. 1953-1960 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227349

 

DC FieldValueLanguage
dc.contributor.authorSHEN, J-
dc.contributor.authorLam, J-
dc.date.accessioned2016-07-18T09:09:56Z-
dc.date.available2016-07-18T09:09:56Z-
dc.date.issued2015-
dc.identifier.citationInternational Journal of Systems Science, 2015, v. 46 n. 11, p. 1953-1960-
dc.identifier.urihttp://hdl.handle.net/10722/227349-
dc.languageeng-
dc.relation.ispartofInternational Journal of Systems Science-
dc.titleOn l∞ and L∞ gains for positive systems with bounded time-varying delays-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1080/00207721.2013.843217-
dc.identifier.hkuros259401-
dc.identifier.volume46-
dc.identifier.issue11-
dc.identifier.spage1953-
dc.identifier.epage1960-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats